# SDR DALA1254420183

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: 101656306
- Part serial: PD0337
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TASK OPN 50150, ON RT OVERWING ESCAPE SLIDE FOUND TORQUE TUBE AND ASSOCIATED ATTACH CLAMPS BROKEN OFF OF SLIDE PACK.  GENERATED NRC TO REPLACE SLIDE PACK.
